MathSciNet Relay Station
MathSciNet bibliographic data
MR2475265 68T37 (03E72)
Leung, Yee; Ma, Jian-Min; Zhang, Wen-Xiu; Li, Tong-Jun Dependence-space-based attribute reductions in inconsistent decision information systems. Internat. J. Approx. Reason. 49 (2008), no. 3, 623–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement